Authors: Shanbing Li Jianhua Wu
Publish Date: 2015/02/10
Volume: 141, Issue: 1, Pages: 165-185
Abstract
In this paper we consider positive solutions of a predatorprey model with predator saturation and competition under Dirichlet boundary conditions First we establish the existence of positive solutions to the system mainly using the fixed point index theory in cone Second the uniqueness of positive solution is obtained under certain conditions We show that there is a unique and asymptotically stable positive solution for c∈εc ∗a when β goes to ∞ or b goes to 0 Finally we discuss the extinction and persistence results of timedependent positive solutions to the system
Keywords: